Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the equation $ Y\sp{2}=X(X\sp{2}+p)$

Authors: A. Bremner and J. W. S. Cassels
Journal: Math. Comp. 42 (1984), 257-264
MSC: Primary 11D25; Secondary 11G05, 14G05
MathSciNet review: 726003
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Generators are found for the group of rational points on the title curve for all primes $ p \equiv 5\;\pmod 8$ less than 1,000. The rank is always 1 in accordance with conjectures of Selmer and Mordell. Some of the generators are rather large.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11D25, 11G05, 14G05

Retrieve articles in all journals with MSC: 11D25, 11G05, 14G05

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society